# SDR UIEA2017071001137

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,551 hours, 9,421 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE MESSAGE.   CYCLED THE LEFT ISOLATION VALVE SWITCH. ISOLATION VALVE OPS NORMAL. NO MESSAGE NOTED IAW 36-10-00.
